I am suffering from psoriasis for the past 24 years. I have tried a lot of ointments already. I heard one of the reasons is lack of vitamin D. Is it true? I am 54 years old now.
Welcome to icliniq.com.
Psoriasis is a T-cell mediated autoimmune disorder. What you have heard about lack of Vitamin D as its cause is a myth among patients because nowadays there is a new class of topical drugs available which are analogues of Vitamin D. These reduce the excessive cell proliferation and differentiation seen in the skin cells of a psoriasis patient. A few of these drugs are Calcipotriol, Calcitriol, and Tacalcitol.
Their pros are that they do not cause skin atrophy, but they are useful only for stable and moderate psoriasis. To help you better, I need photographs plus a detailed history with a previous medication you had taken.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. this is the first episode of heavy intermenstrual bleeding or polymenorrhagia for you and during the mid cycle. The most likely cause for the same can be irregular shedding which can occur in case of ER estrogen excess or progesterone deficienc... Read fullCan vitamin D3 deficiency cause pain in different parts of my body?
I have vitamin D3 deficiency for the past two years and for which I had Vitamin D3 tablets for three months ... After going through your reports (attachment removed to protect patient ident... Read fullCan vitamin deficiency cause muscle twitching?
It showed that I have a severe vitamin B12 and vitamin D deficiency ... My vitamin B12 was around 50 ng/L ... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now